# SDR UALA2012062903412

- Difficulty date: June 23, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Gouged
- Location: R1 Door Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE HAS A DEEP GOUGE. INSTALLED NEW R1 LOWER GATE ASSY.
